MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-C3300
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The complaint/event involved a clave¿ neutral connector that was reported as faulty and unable to be cleaned effectively prior to administration/infusion.This was due to the middle part (bung) had popped in on itself, and dust and dirt was collecting inside the bung.The patient was receiving treatment for a central line infection at the time of the complaint/event.The bung was changed out/replaced when the defect was noted.Subsequent to the initial complaint report, the customer provided additional information confirming that the patient was being treated for a central line infection prior to the complaint event and that they are not alleging a central line bloodstream infection as a result of the complaint.The customer stated that there was no patient harm since device was changed out/replaced.
 
Additional Manufacturer Narrative
Three samples of list #011-c3300, clave¿ neutral connector (one new and two used) were returned for evaluation.As received, the two used samples were returned with a silicone stuck down condition.No additional damage or anomaly was observed.No mating devices were returned.The used microclaves were disassembled and dry spike conditions were confirmed in both microclaves.No additional damage or anomalies were observed.The customer's complaint of silicone sleeve stuck down can be confirmed.The probable cause is typically due to an error during the lubrication manufacturing process.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.D9 - date returned to mfg: 12jun2024.

Brand Name
CLAVE¿ NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19494836
Report Number9617594-2024-00744
Device Sequence Number8785771
Product Code FPA
UDI-Device Identifier00840619001421
UDI-Public(01)00840619001421(17)280801(10)13742555
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C3300
Device Lot Number13742555
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date06/08/2024
Supplement Report FDA Received Date07/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale